MAUDE Adverse Event Report: LIFECELL SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1); MESH, SURGICAL

LIFECELL SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1); MESH, SURGICAL
Catalog Number CON1006
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported capsular contracture, baker grade iii with planned surgical intervention.The related report for the second strattice piece will be submitted with abbvie identifier (b)(6).A review of the device history record for strattice lot sp200010 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.If additional information is made available, a supplemental report will be submitted.
 
Event or Problem Description
Healthcare professional reported via medical information that a patient implanted with breast implants and strattice developed a second capsular contracture in both breasts and higher than the left.This record represents the right side strattice device.Healthcare professional later reported "grade 3 cap con right breast." this record represents 1 of 2 strattice devices.

Brand Name
SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key24122577
Report Number1000306051-2026-00006
Device Sequence Number20352475
Product Code FTM
UDI-Device Identifier00818410010263
UDI-Public(01)00818410010263(10)SP200010(11)181010(17)200630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberCON1006
Device Lot NumberSP200010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityHispanic
Patient RaceWhite